# SDR 99ZZZX2413

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N953CT
- Make and model: Diamon DA20-C1
- Aircraft serial: C0053
- System (JASC): 2434 · DC Generator-Alternator
- Part: Mount
- Part number: 2224111000
- Condition: Broken
- Location: Alternator
- Part time: 100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ALTERNATOR BRACKET BROKE AT THE UPPER PIVOT.  APPEARED TO BE A BAD WELD, NO PENETRATION OF WELD BEAD INTO BASE MATERIAL.
